# SDR SCNA20240424196

- Difficulty date: April 22, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 65,028 hours, 34,347 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DRIVE LIGHT ILLUMINATED ON #2 ENGINE- FOUND IDG FAULT ON #2 GCU REMOVED AND REPLACED #2 ENG IDG IAW AMM 24-11-11 OPS CHECKED GOOD.  APU AUTO SHUTDOWN IN FLIGHT ( LOW OIL PRESSURE ILLUMNATED)- FOUND LOW OIL PRESSURE LIGHT MAINT MSG 49-91007 PERFORMED FIM 49-90 TASK 803 OIL LEVEL FULL NO METAL PARTICLES ON THE MAGNETIC DRAIN PLUG REMOVED AND REPLACED LUBE MODULE IAW AMM 49-91-11 AND LOW OIL PRESSURE SWITCH IAW 49-94-22 OPS CHECK GOOD APU STARTED NORMALLY NO CURRENT FAULTS
